On the derivative of a G-function whose argument is a power of the variable
Compositio Mathematica, Tome 17 (1965-1966), p. 286-290
@article{CM_1965-1966__17__286_0,
     author = {Sundararajan, P. K.},
     title = {On the derivative of a $G$-function whose argument is a power of the variable},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     pages = {286-290},
     zbl = {0151.08001},
     mrnumber = {206346},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1965-1966__17__286_0}
}
Sundararajan, P. K. On the derivative of a $G$-function whose argument is a power of the variable. Compositio Mathematica, Tome 17 (1965-1966) pp. 286-290. http://www.numdam.org/item/CM_1965-1966__17__286_0/

Bhise, V.M., [1] Proc. Nat. Acad. of Sc. (Ind.) 82,A 349-354 (1962). | MR 158103 | Zbl 0144.06904

Erdelyi, A., [2] Higher Trans. Functions, Vol. I (McGraw-Hill) (1953). | Zbl 0051.30303